# SDR SCNA20220608068

- Difficulty date: June 5, 2022
- Submitted: June 8, 2022
- Operation: Air carrier
- Aircraft: N809SY
- Make and model: Boeing 737-8H4
- Aircraft serial: 30683
- Aircraft time: 53,973 hours, 20,930 cycles
- System (JASC): 7100 · Powerplant System
- Part: Engine
- Condition: Low Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT:   PRECAUTIONARY SHUTDOWN OF ENGINE #1 DUE TO OIL PRESSURE FLICKERING YELLOW TO RED. OIL QUANTITY AT SHUTDOWN WAS ZERO.  RESOLUTION:  (IN PROGRESS)
